Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 2, NWS Midland/Odessa, TX

June 4, 2018Brewster County, Texas

NWS Midland/Odessa, TX issued this river flood warning at Jun 4, 2018, 1:50 PM CDT for Brewster County, Texas. It took effect at Jun 5, 2018, 12:39 AM CDT. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Jun 4, 2018, 1:50 PM CDT (18:50 UTC)
In effect from
Jun 5, 2018, 12:39 AM CDT
Expired
Jun 5, 2018, 8:07 PM CDT
In force
19 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
Moderate

County Brewster County, TX

The river

Written for the forecast point Rio Grande at Johnson Ranch (TELT2).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

588 
WGUS44 KMAF 041850
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Midland/Odessa TX
150 PM CDT Mon Jun 4 2018

...The National Weather Service in Midland has issued a flood warning
for the following rivers in Texas...

  Rio Grande at Castolon affecting Brewster County
  Rio Grande at Johnson Ranch affecting Brewster County
  Rio Grande at Boquillas-Rio Grande Village affecting Brewster 
  County
  
Heavy rainfall from thunderstorms Sunday evening had caused river levels to rise to flood stage along the Rio Grande at Castolon, Johnson Ranch, and Boquillas-Rio Grande Village in Brewster County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

The next statement will be issued this evening.

&&

TXC043-051050-
/O.NEW.KMAF.FL.W.0001.180605T0246Z-180606T1820Z/
/CSTT2.1.ER.180605T0246Z.180605T0300Z.180605T0620Z.NO/
150 PM CDT Mon Jun 4 2018

The National Weather Service in  has issued a 

* Flood Warning for 
  the Rio Grande at Castolon.
* from this evening to Wednesday afternoon, or until the warning is 
  cancelled.
* At  1PM Monday the stage was 2.5 feet (0.7 meters).
* flooding is forecast.
* Flood stage is 15.0 feet (4.6 meters).
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 16.0 feet (4.9 meters) by tonight.  The river will fall 
  below flood stage by after midnight tomorrow.
* Impact...At 15.0 feet (4.6 meters), the river reaches minor flood 
  stage, and lowland flooding begins.  The river begins to flood the 
  road between Santa Elena Canyon and Cottonwood Campground in Big 
  Bend National Park.  The river begins to flood the parking lot at 
  Santa Elena Canyon, and cut off the nature trail into the canyon.  
  Campers in Cottonwood Campground need to prepare for possible 
  evacuations.

This crest compares to a previous crest of 16.0 feet (4.9 meters) on 
Oct 13 2012.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Wed   Thu   Fri
                                                7AM   7AM   7AM   7AM
  Castolon       13.0 15.0    2.5   Mon  1 PM  10.2   2.9   3.3   3.0

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Wed   Thu   Fri
                                                7AM   7AM   7AM   7AM
  Castolon        4.0  4.6    0.7   Mon  1 PM   3.1   0.9   1.0   0.9

&&

LAT...LON 2909 10366 2923 10358 2920 10349 2912 10340 2900 10349


$$

TXC043-051050-
/O.NEW.KMAF.FL.W.0002.180605T0539Z-180606T0107Z/
/TELT2.2.ER.180605T0539Z.180605T0900Z.180605T1307Z.NO/
150 PM CDT Mon Jun 4 2018

The National Weather Service in  has issued a 

* Flood Warning for 
  the Rio Grande at Johnson Ranch.
* from late tonight to Tuesday evening, or until the warning is 
  cancelled.
* At 11AM Saturday the stage was 3.4 feet (1.0 meters).
* flooding is forecast.
* Flood stage is 15.0 feet (4.6 meters).
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 17.9 feet (5.5 meters) by early tomorrow.
  The river will fall below flood stage by tomorrow morning.
* Impact...At 19.0 feet (5.8 meters), the river reaches major flood 
  stage.  Flooding begins to occur upstream in Cottonwood Campground 
  at Castolon, as stages at each location are practically synonymous.
  Moderate lowland flooding begins at the gage site, but no damage 
  occurs.  The gage is inaccessible, as River Road is impassable at 
  several locations.

This crest compares to a previous crest of 17.1 feet (5.2 meters) on 
Jul 26 2004.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Wed   Thu   Fri
                                                7AM   7AM   7AM   7AM
  Johnson Ranch  12.0 15.0    3.4   Sat 11 AM  16.8   3.5   3.7   4.2

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Wed   Thu   Fri
                                                7AM   7AM   7AM   7AM
  Johnson Ranch   3.7  4.6    1.0   Sat 11 AM   5.1   1.1   1.1   1.3

&&

LAT...LON 2900 10349 2912 10340 2915 10312 2896 10305 2895 10338


$$

TXC043-051050-
/O.NEW.KMAF.FL.W.0003.180605T2352Z-180607T1549Z/
/BOQT2.2.ER.180605T2352Z.180606T0300Z.180606T0349Z.NO/
150 PM CDT Mon Jun 4 2018

The National Weather Service in  has issued a 

* Flood Warning for 
  the Rio Grande at Boquillas-Rio Grande Village.
* from Tuesday evening to Thursday morning, or until the warning is 
  cancelled.
* At  1PM Monday the stage was 2.3 feet (0.7 meters).
* flooding is forecast.
* Flood stage is 13.0 feet (4.0 meters).
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 15.1 feet (4.6 meters) by tomorrow late evening.  
  The river will fall below flood stage by tomorrow late evening.
* Impact...At 15.0 feet (4.6 meters), the river reaches moderate flood
  stage.  Water pumps submerge.

This crest compares to a previous crest of 14.9 feet (4.5 meters) on 
Aug 29 2008.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Wed   Thu   Fri
                                                7AM   7AM   7AM   7AM
  Boquillas-Rio  12.0 13.0    2.3   Mon  1 PM   2.2   3.7   2.2   2.4

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Wed   Thu   Fri
                                                7AM   7AM   7AM   7AM
  Boquillas-Rio   3.7  4.0    0.7   Mon  1 PM   0.7   1.1   0.7   0.7

&&

LAT...LON 2896 10305 2915 10312 2940 10294 2931 10279 2912 10292


$$
1 follow-up statement
778 
WGUS84 KMAF 051404
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
904 AM CDT Tue Jun 5 2018

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Rio Grande at Candelaria 3N affecting Presidio County
  Rio Grande at Castolon affecting Brewster County
  Rio Grande at Johnson Ranch affecting Brewster County
  Rio Grande at Boquillas-Rio Grande Village affecting Brewster 
  County
  
River levels along the Rio Grande have fallen under flood stage
and will continue to decrease. Therefore, the flood warning has
been cancelled.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

The next statement will be issued

&&

TXC377-051434-
/O.CAN.KMAF.FL.W.0004.000000T0000Z-180605T2100Z/
/CDET2.1.ER.180604T2237Z.000000T0000Z.180605T0715Z.NO/
904 AM CDT Tue Jun 5 2018

The Flood Warning is cancelled for
  the Rio Grande at Candelaria 3N.
* At  8AM Tuesday the stage was 8.1 feet (2.5 meters).
* Fell below flood stage at  2:15 AM Tuesday.
* Flood stage is 8.5 feet (2.6 meters).
* Forecast...The river will continue to fall to 7.1 feet (2.2 meters)
  by tomorrow morning.
* Impact...At 8.5 feet (2.6 meters), the river reaches minor flood 
  stage, possibly resulting in flooding of FM 170 in low areas.  
  Homes in Candelaria are not expected to be affected.  Farmers and 
  ranchers need to remain alert to the weather and river conditions 
  as livestock and machinery may need to be moved to higher ground.

This crest compares to a previous crest of 10.0 feet (3.0 meters) on 
Jun 4 2018.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Tue   Wed   Wed
                                                1PM   7PM   1AM   7AM
  Candelaria 3N   7.5  8.5    8.1   Tue  8 AM   7.6   7.1   7.1   7.1

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Tue   Wed   Wed
                                                1PM   7PM   1AM   7AM
  Candelaria 3N   2.3  2.6    2.5   Tue  8 AM   2.3   2.2   2.2   2.2

&&

LAT...LON 3057 10504 3069 10492 3022 10463 2980 10451 2975 10465


$$

TXC043-051434-
/O.CAN.KMAF.FL.W.0001.000000T0000Z-180606T1820Z/
/CSTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
904 AM CDT Tue Jun 5 2018

The Flood Warning is cancelled for
  the Rio Grande at Castolon.
* At  8AM Tuesday the stage was 4.4 feet (1.3 meters).
* Flood stage is 15.0 feet (4.6 meters).
* Forecast...The river crested below flood stage at 5.9 feet (feet 
  meters).  The river will fall to 2.5 feet (0.8 meters) by .


&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Tue   Wed   Wed
                                                1PM   7PM   1AM   7AM
  Castolon       13.0 15.0    4.4   Tue  8 AM   3.5   2.9   1.7   2.5

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Tue   Wed   Wed
                                                1PM   7PM   1AM   7AM
  Castolon        4.0  4.6    1.3   Tue  8 AM   1.1   0.9   0.5   0.8

&&

LAT...LON 2909 10366 2923 10358 2920 10349 2912 10340 2900 10349


$$

TXC043-051434-
/O.CAN.KMAF.FL.W.0002.000000T0000Z-180606T0107Z/
/TELT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
904 AM CDT Tue Jun 5 2018

The Flood Warning is cancelled for
  the Rio Grande at Johnson Ranch.
* At 11AM Saturday the stage was 3.4 feet (1.0 meters).
* Flood stage is 15.0 feet (4.6 meters).

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Tue   Wed   Wed
                                                1PM   7PM   1AM   7AM
  Johnson Ranch  12.0 15.0    3.4   Sat 11 AM   5.3   4.7   4.4   4.0

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Tue   Wed   Wed
                                                1PM   7PM   1AM   7AM
  Johnson Ranch   3.7  4.6    1.0   Sat 11 AM   1.6   1.4   1.3   1.2

&&

LAT...LON 2900 10349 2912 10340 2915 10312 2896 10305 2895 10338


$$

TXC043-051434-
/O.CAN.KMAF.FL.W.0003.000000T0000Z-180607T1549Z/
/BOQT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
904 AM CDT Tue Jun 5 2018

The Flood Warning is cancelled for
  the Rio Grande at Boquillas-Rio Grande Village.
* At  8AM Tuesday the stage was 2.2 feet (0.7 meters).
* Flood stage is 13.0 feet (4.0 meters).
* Forecast...The river will crest below flood stage at 4.4 feet (1.3 
  meters) tonight.


&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Tue   Wed   Wed
                                                1PM   7PM   1AM   7AM
  Boquillas-Rio  12.0 13.0    2.2   Tue  8 AM   2.2   2.8   4.2   3.6

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Tue   Tue   Wed   Wed
                                                1PM   7PM   1AM   7AM
  Boquillas-Rio   3.7  4.0    0.7   Tue  8 AM   0.7   0.9   1.3   1.1

&&

LAT...LON 2896 10305 2915 10312 2940 10294 2931 10279 2912 10292


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Jun 4, 12:54 PM CDT, 56 minutes earlier.

Area forecast discussion, Jun 4, 12:54 PM CDT, 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Midland/Odessa TX
1254 PM CDT Mon Jun 4 2018

.DISCUSSION...
Issued an update to drop temps several degrees today. Rains last
night and lingering southeast winds will be more than enough to
keep highs in the upper 80s to low 90s for most areas today.

Hennig

&&

.PREV DISCUSSION... /issued 351 AM CDT Mon Jun 4 2018/

DISCUSSION...

See 18Z Aviation Discussion below.

AVIATION...

VFR conditions will prevail the next 24 hours with a light
southeast wind.

PREV DISCUSSION... /issued 342 AM CDT Mon Jun 4 2018/

DISCUSSION...

After a busy evening/night, light to moderate rainfall across the
eastern Permian Basin and Lower Trans Pecos is all that remains
early this morning as a waning MCS continues to progress eastward
into the Big Country and Concho Valley. Widespread showers and
thunderstorms brought some much needed rainfall to most of the
area, however, little relief will be felt today from the rainfall
as upper ridging once again strengthens over the region, and 850mb
temperatures rise to 27-30C. Precipitation will end and skies
will gradually clear from west to east this morning as the
MCS/remnant MCV move eastward, with temperatures this afternoon
expected to rebound into the middle 90s to lower 100s for most,
with the hottest temperatures expected through the Rio Grande
Valley. Those locations that received substantial rainfall may
feel a bit muggy this afternoon, though increasing southerly to
southwesterly surface flow should quickly dry out the boundary
layer. Mild overnight temperatures are then expected tonight, with
lows ranging from the middle 60s to middle 70s across the area.

Tuesday through Thursday, very hot weather will be the theme of
the forecast, as persistent upper ridging will yield temperatures
once again well into the 100s for most, likely warranting the
issuance of Heat Advisories for portions of the area. Thursday
afternoon, the ridge axis will begin to shift east, and a surface
trough may be enough to produce a few showers and thunderstorms,
mainly for northern portions of the area. But, overall,
precipitation chances through the extended are slim to none,
though there could be a few isolated storms across the higher
terrain of the Davis Mountains during an afternoon or two. With
the ridge axis east of the area Friday and next weekend, cooler
temperatures look to be possible, though highs in the middle 90s
to lower 100s will still be above normal for early June.

CLIMATE...

Climate records for Midland this week, and forecast high
temperatures...

Date     Forecast   Record   Year

June 5     106       109     2010
June 6     107       107     1990
June 7     105       106     1964

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     89  72 105  76 /  10  10  10  10
Carlsbad                       89  67 106  70 /  10  10   0   0
Dryden                        101  74 107  78 /   0   0  10  10
Fort Stockton                  92  73 105  75 /  10   0  10  10
Guadalupe Pass                 86  70  97  71 /  10  10   0   0
Hobbs                          87  66 103  68 /  10  10   0   0
Marfa                          89  62  98  61 /   0  10  10  10
Midland Intl Airport           91  73 106  76 /  10  10   0   0
Odessa                         90  73 106  76 /  10  10   0   0
Wink                           92  71 108  72 /   0  10   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

12/10
Hazardous weather outlook, Jun 4, 2:42 AM CDT, 11 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
242 AM CDT Mon Jun 4 2018

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-050745-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-
Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos-
Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-
Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau-
Big Bend Area-Terrell-Guadalupe Mountains-
242 AM CDT Mon Jun 4 2018 /142 AM MDT Mon Jun 4 2018/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...Today and Tonight

Isolated thunderstorms will be possible over the upper Colorado river
Valley this morning.  Occasional lightning and brief heavy rainfall
will be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Widespread triple-digit heat returns Tuesday, and continues beyond
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
http://weather.gov/midland

44

In the hours before

Local storm report, Jun 4, 8:35 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
835 AM CDT MON JUN 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             4 SSE GRADY             32.26N 101.90W
06/03/2018  M2.00 INCH       Martin             TX   PUBLIC

&&

ADUVAL
Local storm report, Jun 4, 10:47 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
1047 AM CDT MON JUN 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             16 ENE LOVING           32.37N 103.84W
06/03/2018  M2.50 INCH       Eddy               NM   PUBLIC

            LOTS OF GOLFBALL SIZE PLUS A FEW TENNIS BALL SIZE HAIL. A
            COUPLE OF BROKEN WINDOWS AND SEVERAL DENTED VEHICLES AT
            WIPP.

&&

HENNIG
Local storm report, Jun 4, 11:10 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
1110 AM CDT MON JUN 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     HAIL             5 WSW MIDLAND           31.97N 102.16W
06/03/2018  E1.00 INCH       Midland            TX   AMATEUR RADIO

            1+ INCH HAIL BY THE BALLPARK. WIND FAR IN EXCESS OF
            SEVERE LIMITS.

&&

HENNIG

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:28 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Presidio47 min
Jun 3, 7:40 PM CDTSevere Thunderstorm WarningMAFCulberson50 min
Jun 3, 7:50 PM CDTSpecial Weather StatementMAFCulberson40 min
Jun 3, 8:25 PM CDTSevere Thunderstorm WarningMAFCulberson50 min
Jun 3, 8:44 PM CDTSevere Thunderstorm WarningMAFEctor, Midland, Upton61 min
Jun 3, 9:10 PM CDTSevere Thunderstorm WarningMAFCulberson, Loving, Reeves26 min
Jun 3, 9:11 PM CDTSevere Thunderstorm WarningMAFEctor, Winkler64 min
Jun 3, 9:13 PM CDTSevere Thunderstorm WarningMAFEctor, Midland62 min
Jun 3, 9:30 PM CDTSevere Thunderstorm WarningMAFCulberson, Loving, Reeves45 min
Jun 3, 9:38 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward, Winkler67 min
Jun 3, 9:45 PM CDTAreal Flood AdvisoryMAFMidland3 hr
Jun 3, 9:51 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Presidio39 min
Jun 3, 9:58 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland47 min
Jun 3, 9:59 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Gaines, Winkler46 min
Jun 3, 10:27 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Presidio48 min
Jun 3, 10:29 PM CDTSpecial Weather StatementMAFWard46 min
Jun 3, 10:40 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Gaines, Winkler50 min
Jun 3, 10:44 PM CDTSevere Thunderstorm WarningMAFLoving, Pecos, Reeves, Ward, Winkler46 min
Jun 3, 10:46 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard, Martin44 min
Jun 3, 11:17 PM CDTSpecial Weather StatementMAFBrewster43 min
Jun 3, 11:21 PM CDTSevere Thunderstorm WarningMAFAndrews, Borden, Dawson, Gaines, Martin39 min
Jun 3, 11:28 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Pecos, Reeves, Ward, Winkler47 min
Jun 3, 11:47 PM CDTSevere Thunderstorm WarningMAFPecos43 min
Jun 3, 11:51 PM CDTAreal Flood AdvisoryMAFAndrews, Gaines3 hr
Jun 3, 11:56 PM CDTAreal Flood AdvisoryMAFPecos3 hr
Jun 3, 11:57 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Martin48 min
Jun 3, 11:59 PM CDTSpecial Weather StatementMAFBrewster46 min
Jun 4, 12:10 AM CDTSpecial Weather StatementMAFCrane, Ector, Midland, Upton50 min
Jun 4, 12:27 AM CDTSpecial Weather StatementMAFPecos48 min
Jun 4, 12:38 AM CDTSpecial Weather StatementMAFBorden, Glasscock, Howard, Mitchell, Scurry52 min
Jun 4, 1:13 AM CDTSpecial Weather StatementMAFReagan, Upton62 min
Jun 4, 1:50 PM CDTRiver Flood WarningMAFBrewster48 hr
Jun 4, 1:50 PM CDTRiver Flood WarningMAFBrewster69 hr

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.